Multipliers with Singularities Along a Curve in ...
Monatshefte für Mathematik, Tome 97 (1984), pp. 213-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
boundedness of operators, multipliers, singularities, maximal function, Bochner-Riesz operators
@article{MOMA_1984__97_178176,
author = {Elena Prestini},
title = {Multipliers with {Singularities} {Along} a {Curve} in ...},
journal = {Monatshefte f\"ur Mathematik},
pages = {213--218},
year = {1984},
volume = {97},
zbl = {0537.42017},
url = {http://geodesic.mathdoc.fr/item/MOMA_1984__97_178176/}
}
Elena Prestini. Multipliers with Singularities Along a Curve in .... Monatshefte für Mathematik, Tome 97 (1984), pp. 213-218. http://geodesic.mathdoc.fr/item/MOMA_1984__97_178176/